Alert archive / Oklahoma / River Flood Warnings in 2010

River Flood Warning 4, NWS Tulsa, OK

May 20, 2010Ottawa County, Oklahoma

NWS Tulsa, OK issued this river flood warning at May 20, 2010, 2:21 AM CDT for Ottawa County, Oklahoma. It took effect at May 20, 2010, 10:18 AM CDT. It was in force for 38 hr.

The area

The counties it named.

The facts

Issued
May 20, 2010, 2:21 AM CDT (07:21 UTC)
In effect from
May 20, 2010, 10:18 AM CDT
Expired
May 21, 2010, 11:48 PM CDT
In force
38 hr
Issued by
NWS Tulsa, OK
Flood severity
Minor

County Ottawa County, OK

The radar

The Tulsa radar (KINX), 100 km from the middle of the area, began a volume at 07:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Neosho River near Commerce (COMO2).

Action stage
14 ft
Minor stage
15 ft
Moderate stage
18 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07185000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

353 
WGUS44 KTSA 200721
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
221 AM CDT THU MAY 20 2010


...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING 
FOR THE FOLLOWING RIVERS IN OKLAHOMA... 

  NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. 
  
OKC115-201521-
/O.NEW.KTSA.FL.W.0004.100520T2145Z-100522T0000Z/
/COMO2.1.ER.100520T2145Z.100521T0600Z.100521T1800Z.NO/
221 AM CDT THU MAY 20 2010

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE NEOSHO RIVER NEAR COMMERCE.
* FROM THIS AFTERNOON TO FRIDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  100 AM THURSDAY THE STAGE WAS  8.34 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE NEOSHO RIVER NEAR COMMERCE IS EXPECTED TO RISE ABOVE
  FLOOD STAGE LATE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 15.4 
  FEET BY FRIDAY BEFORE DAWN. THE RIVER IS EXPECTED TO FALL BELOW 
  FLOOD STAGE EARLY FRIDAY AFTERNOON.
* IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING OCCURS. LOW LYING 
  AREAS IN RIVERVIEW PARK EXPERIENCE MINOR FLOODING.

$$
8 follow-up statements
572 
WGUS84 KTSA 201332
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
832 AM CDT THU MAY 20 2010


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. 
  
OKC115-202132-
/O.EXT.KTSA.FL.W.0004.100520T1518Z-100522T0325Z/
/COMO2.1.ER.100520T1518Z.100521T0000Z.100521T2125Z.NO/
832 AM CDT THU MAY 20 2010

...FLOOD WARNING EXTENDED UNTIL FRIDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE NEOSHO RIVER NEAR COMMERCE.
* UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  700 AM THURSDAY THE STAGE WAS 12.92 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE NEOSHO RIVER NEAR COMMERCE IS EXPECTED TO RISE ABOVE
  FLOOD STAGE LATE THIS MORNING AND CONTINUE TO RISE TO NEAR 17.5 
  FEET BY THIS EVENING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD 
  STAGE FRIDAY AFTERNOON.
* IMPACT...AT 18.0 FEET...MODERATE AGRICULTURAL FLOODING OCCURS WITH 
  RIVERVIEW PARK EXPERIENCING MINOR TO MODERATE FLOODING.  LOW LYING 
  PLACES AROUND MIAMI MAY BE CUT OFF FROM EASY ACCESS.

$$
259 
WGUS84 KTSA 201922
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
222 PM CDT THU MAY 20 2010


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. 
  
  SPRING RIVER NEAR QUAPAW AFFECTING OTTAWA COUNTY. 
  
OKC115-210322-
/O.EXT.KTSA.FL.W.0004.000000T0000Z-100521T2324Z/
/COMO2.1.ER.100520T1641Z.100521T0600Z.100521T1724Z.NO/
222 PM CDT THU MAY 20 2010

THE FLOOD WARNING CONTINUES FOR
  THE NEOSHO RIVER NEAR COMMERCE.
* AT  100 PM THURSDAY THE STAGE WAS 15.25 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE RISING TO 
  NEAR 17.4 FEET FRIDAY BEFORE DAWN. THE RIVER IS EXPECTED TO FALL 
  BELOW FLOOD STAGE EARLY FRIDAY AFTERNOON.
* IMPACT...AT 17.0 FEET...MINOR AGRICULTURAL FLOODING OCCURS.  
  RIVERVIEW PARK EXPERIENCES MINOR FLOODING.

$$

OKC115-210322-
/O.EXT.KTSA.FL.W.0006.100521T1200Z-100521T1800Z/
/QUAO2.1.ER.100521T1200Z.100521T1200Z.100521T1200Z.NO/
222 PM CDT THU MAY 20 2010

THE FLOOD WARNING CONTINUES FOR
  THE SPRING RIVER NEAR QUAPAW.
* FROM FRIDAY MORNING TO FRIDAY AFTERNOON...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  100 PM THURSDAY THE STAGE WAS 18.61 FEET. 
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST...THE SPRING RIVER NEAR QUAPAW IS EXPECTED TO RISE TO NEAR
  FLOOD STAGE FRIDAY MORNING.
* IMPACT...AT 20.0 FEET...MINOR AGRICULTURAL FLOODING OCCURS.

$$
004 
WGUS84 KTSA 210133
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
833 PM CDT THU MAY 20 2010


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. 
  
  SPRING RIVER NEAR QUAPAW AFFECTING OTTAWA COUNTY. 
  
OKC115-210933-
/O.EXT.KTSA.FL.W.0004.000000T0000Z-100522T0000Z/
/COMO2.1.ER.100520T1641Z.100521T0600Z.100521T1800Z.NO/
833 PM CDT THU MAY 20 2010

...FLOOD WARNING EXTENDED UNTIL FRIDAY EVENING...
THE FLOOD WARNING CONTINUES FOR
  THE NEOSHO RIVER NEAR COMMERCE.
* AT  700 PM THURSDAY THE STAGE WAS 16.35 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE RISING TO 
  NEAR 17.4 FEET FRIDAY BEFORE DAWN. THE RIVER IS EXPECTED TO FALL 
  BELOW FLOOD STAGE EARLY FRIDAY AFTERNOON.
* IMPACT...AT 17.0 FEET...MINOR AGRICULTURAL FLOODING OCCURS.  
  RIVERVIEW PARK EXPERIENCES MINOR FLOODING.

$$

OKC115-210933-
/O.EXT.KTSA.FL.W.0006.100521T1030Z-100521T1930Z/
/QUAO2.1.ER.100521T1030Z.100521T1200Z.100521T1330Z.NO/
833 PM CDT THU MAY 20 2010

...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...
THE FLOOD WARNING CONTINUES FOR
  THE SPRING RIVER NEAR QUAPAW.
* AT  800 PM THURSDAY THE STAGE WAS 19.08 FEET. 
* FLOOD STAGE IS 20.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE SPRING RIVER NEAR QUAPAW IS EXPECTED TO RISE ABOVE 
  FLOOD STAGE EARLY FRIDAY MORNING AND CONTINUE TO RISE TO NEAR 20.1 
  FEET BY FRIDAY MORNING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD 
  STAGE LATE FRIDAY MORNING.
* IMPACT...AT 20.0 FEET...MINOR AGRICULTURAL FLOODING OCCURS.

$$
460 
WGUS84 KTSA 210722
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
222 AM CDT FRI MAY 21 2010

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  SPRING RIVER NEAR QUAPAW AFFECTING OTTAWA COUNTY. 
  
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. 
  
OKC115-211522-
/O.EXT.KTSA.FL.W.0004.000000T0000Z-100522T0130Z/
/COMO2.1.ER.100520T1641Z.100521T0400Z.100521T1930Z.NO/
222 AM CDT FRI MAY 21 2010

...FLOOD WARNING EXTENDED UNTIL THIS EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE NEOSHO RIVER NEAR COMMERCE.
* AT 100 AM FRIDAY THE STAGE WAS 16.70 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING.
* FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE FALLING TO 
  BELOW FLOOD STAGE BY THIS AFTERNOON.
* IMPACT...AT 17.0 FEET...MINOR AGRICULTURAL FLOODING OCCURS.  
  RIVERVIEW PARK EXPERIENCES MINOR FLOODING.

$$

OKC115-210752-
/O.CAN.KTSA.FL.W.0006.000000T0000Z-100521T1930Z/
/QUAO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
222 AM CDT FRI MAY 21 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE SPRING RIVER NEAR QUAPAW.
* AT 100 AM FRIDAY THE STAGE WAS 19.13 FEET. 
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST...THE SPRING RIVER NEAR QUAPAW CRESTED BELOW FLOOD STAGE 
  AT 19.1 FEET.  THE RIVER WILL REMAIN BELOW FLOOD STAGE.
* IMPACT...AT 20.0 FEET...MINOR AGRICULTURAL FLOODING OCCURS.

$$
501 
WGUS84 KTSA 211328
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
828 AM CDT FRI MAY 21 2010


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. 
  
OKC115-212128-
/O.EXT.KTSA.FL.W.0004.000000T0000Z-100522T0830Z/
/COMO2.1.ER.100520T1641Z.100521T1100Z.100522T0230Z.NO/
828 AM CDT FRI MAY 21 2010

...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING 
CONTINUES FOR
  THE NEOSHO RIVER NEAR COMMERCE.
* AT  700 AM FRIDAY THE STAGE WAS 16.85 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS OCCURRING BUT THE RIVER IS NEAR ITS CREST.
* FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE FALLING TO 
  BELOW FLOOD STAGE BY LATE THIS EVENING.
* IMPACT...AT 17.0 FEET...MINOR AGRICULTURAL FLOODING OCCURS.  
  RIVERVIEW PARK EXPERIENCES MINOR FLOODING.

$$
831 
WGUS84 KTSA 211842
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
142 PM CDT FRI MAY 21 2010


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. 
  
OKC115-220242-
/O.EXT.KTSA.FL.W.0004.000000T0000Z-100522T0730Z/
/COMO2.1.ER.100520T1641Z.100521T1100Z.100522T0130Z.NO/
142 PM CDT FRI MAY 21 2010

THE FLOOD WARNING CONTINUES FOR
  THE NEOSHO RIVER NEAR COMMERCE.
* AT  100 PM FRIDAY THE STAGE WAS 16.55 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING.
* FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE FALLING TO 
  BELOW FLOOD STAGE BY THIS EVENING.
* IMPACT...AT 17.0 FEET...MINOR AGRICULTURAL FLOODING OCCURS.  
  RIVERVIEW PARK EXPERIENCES MINOR FLOODING.

$$
669 
WGUS84 KTSA 220040
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
740 PM CDT FRI MAY 21 2010


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. 
  
OKC115-220717-
/O.EXT.KTSA.FL.W.0004.000000T0000Z-100522T0717Z/
/COMO2.1.ER.100520T1641Z.100521T1100Z.100522T0117Z.NO/
740 PM CDT FRI MAY 21 2010

THE FLOOD WARNING CONTINUES FOR
  THE NEOSHO RIVER NEAR COMMERCE.
* AT  700 PM FRIDAY THE STAGE WAS 15.52 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE FALLING TO 
  BELOW FLOOD STAGE BY LATE THIS EVENING.
* IMPACT...AT 16.0 FEET...MINOR AGRICULTURAL FLOODING OCCURS.  
  RIVERVIEW PARK EXPERIENCES MINOR FLOODING.

$$
759 
WGUS84 KTSA 220448
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1148 PM CDT FRI MAY 21 2010


...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. 
  
OKC115-220518-
/O.CAN.KTSA.FL.W.0004.000000T0000Z-100522T0717Z/
/COMO2.1.ER.100520T1641Z.100521T1100Z.100522T0217Z.NO/
1148 PM CDT FRI MAY 21 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE NEOSHO RIVER NEAR COMMERCE.
* AT 1100 PM FRIDAY THE STAGE WAS 14.54 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* THE RIVER FELL BELOW FLOOD STAGE TONIGHT.
* FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE FALLING AND
  REMAIN BELOW FLOOD STAGE.
* IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING OCCURS. LOW LYING 
  AREAS IN RIVERVIEW PARK EXPERIENCE MINOR FLOODING.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at May 19, 11:52 PM CDT, 2 hours 29 minutes earlier.

Area forecast discussion, May 19, 11:52 PM CDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1152 PM CDT WED MAY 19 2010

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KMLC/KXNA/KFYV/KFSM.
UNSETTLED PATTERN TO CONTINUE THROUGH MUCH OF THE TAF PERIOD
...HOWEVER IMPROVING CONDITIONS TO VFR TOWARDS THE LAST SIX HOURS
FROM WEST TO EAST ARE EXPECTED. MVFR CIGS AND VSBYS TO OCCUR
WITHIN THUNDERSTORMS FOR A GOOD PORTION OF THE TAF PERIOD HOWEVER...WITH
BETTER CHANCES FOR THUNDERSTORMS ACROSS THE ARKANSAS TAF SITES
THAT WILL EXTEND BEYOND 00Z.

&&

.PREV DISCUSSION... /ISSUED 952 PM CDT WED MAY 19 2010/

..UPDATE...

DISCUSSION...
TRANSITION TO A LINEAR SYSTEM IS LARGELY UNDERWAY WITH RISKS
SHIFTING TO STRONG WINDS AND FLOODING RAINS. WESTERN EDGE OF
PRECIP LOOKS TO REMAIN THE WESTERN EDGE OF THE SEVERE WEATHER
THREAT...SO UNLESS NEW DEVELOPMENT OCCURS...WE WILL BE ABLE TO
TRIM THE WATCH FROM WEST TO EAST WITH TIME. OVERNIGHT FORECAST
DOMINATED BY CONVECTIVE INFLUENCE WITH ASSOCIATED IMPACTS
SPREADING INTO THURSDAY WIND AND INSTABILITY FORECASTS. LATEST NAM
DATA DOES REDEVELOP STORMS TOMORROW EVENING.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   64  76  56  82 /  10  50  20  10
FSM   66  79  62  83 / 100  80  50  10
MLC   67  79  63  86 /  80  50  30   0
BVO   60  75  53  81 /  10  50  20  10
FYV   63  75  59  79 / 100  80  50  10
BYV   61  75  58  79 / 100  80  60  10
MKO   61  77  61  82 /  80  60  30  10
MIO   61  75  56  79 /  90  70  30  10
F10   62  78  60  84 /  60  50  20   0
HHW   68  84  65  87 /  90  60  50   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM THURSDAY FOR OKZ054-OKZ055-OKZ056-
     OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
     OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-
     OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 7 PM THURSDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...99
LONG TERM....18
AVIATION...23
Hazardous weather outlook, May 19, 10:54 PM CDT, 3 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1054 PM CDT WED MAY 19 2010

ARZ001-002-010-011-019-020-029-OKZ049-053>076-201000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1054 PM CDT WED MAY 19 2010

 ...SEVERE WEATHER ONGOING ACROSS MUCH OF EASTERN OKLAHOMA AND
EXPANDING INTO NORTHWEST ARKANSAS ALONG WITH FLASH FLOODING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THROUGH TONIGHT.
TORNADO.
	RISK...LIMITED.
 	AREA...FAR EASTERN...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...CRITICAL.
	AREA...MUCH OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING .

	AREA AT GREATEST RISK...AREAS SOUTHEAST OF A MIAMI TO MCALESTER LINE.

FLASH FLOOD.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING .

	AREA AT GREATEST RISK...AREAS SOUTHEAST OF A MIAMI TO MCALESTER LINE.

HEAVY RAIN.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING .

	AREA AT GREATEST RISK...AREAS SOUTHEAST OF A MIAMI TO MCALESTER LINE.

DISCUSSION...
ONGOING SEVERE EVENT ACROSS EASTERN OKLAHOMA HAS TRANSITIONED TO A BOW
ECHO/STRAIGHT LINE WIND EVENT AS THE ACTIVITY PUSHES FURTHER EAST.
HOWEVER...A LIMITED TORNADO THREAT EXISTS ACROSS SOUTHEAST
OKLAHOMA WHERE ISOLATED SUPERCELLS REMAIN POSSIBLE. NORTHEAST
OKLAHOMA...NORTHWEST AND WEST CENTRAL ARKANSAS REMAIN AT RISK FOR
HEAVY RAIN AND RESULTANT FLASH FLOODING WITH LOCAL AMOUNTS
APPROACHING 5 INCHES. OVERNIGHT...SEVERE AND FLASH FLOODING RISKS
WILL CONTINUE TO DIMINISH FROM WEST TO EAST...HOWEVER RUNOFF FROM
THE PREVIOUS RAINS WILL ALLOW AREAL FLOODING TO PERSIST.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION
OF THE REGIONAL SPOTTER NETWORK IS ONGOING...AND WILL CONTINUE
INTO THE EARLY MORNING HOURS OF THURSDAY

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
FRIDAY THROUGH TUESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
ADDITIONAL THUNDERSTORMS MAY DEVELOP THURSDAY AFTERNOON...AND
THESE STORMS WILL ALSO POSE A SEVERE WEATHER RISK. THE LOCALLY
HEAVY RAINS FROM THE ONGOING AND MOST RECENT EVENTS WOULD WORSEN
FLOOD POTENTIAL SHOULD STORMS DEVELOP OVER THE ANTECEDENT SOIL
CONDITIONS.

A MORE STABLE
WEATHER PATTERN IS FORECAST TO DEVELOP OVER THE WEEKEND...AND
PERSIST INTO EARLY NEXT WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, May 20, 12:40 AM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1240 AM CDT THU MAY 20 2010

OKZ049-073-075-200615-
LATIMER OK-PITTSBURG OK-PUSHMATAHA OK-
1240 AM CDT THU MAY 20 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 115 AM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHERN PITTSBURG...NORTHERN PUSHMATAHA AND SOUTHWESTERN
     LATIMER

AT 1241 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 15 MILES WEST OF
SARDIS...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...YANUSH...CLAYTON AND TUSKAHOMA.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3456 9568 3459 9568 3459 9576 3474 9576
      3477 9524 3455 9524
TIME...MOT...LOC 0541Z 269DEG 27KT 3465 9564
Special weather statement, May 20, 1:13 AM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
113 AM CDT THU MAY 20 2010

ARZ029-OKZ076-200645-
LE FLORE OK-SEBASTIAN AR-
113 AM CDT THU MAY 20 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 145 AM CDT
FOR THE FOLLOWING COUNTIES...

IN WEST CENTRAL ARKANSAS
     SOUTHWESTERN SEBASTIAN

IN SOUTHEAST OKLAHOMA
     EASTERN LE FLORE

AT 113 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES SOUTH OF SHADY POINT TO 3 MILES NORTH OF
HEAVENER TO 9 MILES SOUTH OF HODGEN...MOVING EAST AT 35 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...POTEAU...
HEAVENER...HOWE...WISTER...CAMERON...PANAMA...POCOLA...HARTFORD AND
MIDLAND.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.

LAT...LON 3496 9425 3495 9437 3492 9444 3469 9445
      3465 9474 3504 9476 3532 9456 3500 9423
TIME...MOT...LOC 0613Z 261DEG 28KT 3509 9465 3493 9459
          3471 9466
Special weather statement, May 20, 1:18 AM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
118 AM CDT THU MAY 20 2010

OKZ049-075-200645-
LATIMER OK-PUSHMATAHA OK-
118 AM CDT THU MAY 20 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 145 AM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     NORTHERN PUSHMATAHA AND SOUTHERN LATIMER

AT 118 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER SARDIS...
MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS
STORM INCLUDE...CLAYTON...TUSKAHOMA...KIAMICHI AND ALBION.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.

LAT...LON 3472 9509 3457 9507 3459 9543 3469 9544
TIME...MOT...LOC 0618Z 268DEG 23KT 3465 9537
Local storm report, May 20, 1:19 AM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
119 AM CDT THU MAY 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0116 AM     FLASH FLOOD      S MUSKOGEE              35.75N 95.37W
05/20/2010                   MUSKOGEE           OK   EMERGENCY MNGR

            MULTIPLE HOMES AND CARS HAVE BEEN FLOODED IN THE HOUSING
            ADDITION ALONG SAND CREEK FROM THE CREEK OVER ITS BANK ON
            THE SOUTH SIDE OF MUSKOGEE. WATER RESCUES ARE IN
            PROGRESS.

&&

DMJ
Special weather statement, May 20, 2:16 AM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
216 AM CDT THU MAY 20 2010

OKZ073-200800-
PITTSBURG OK-
216 AM CDT THU MAY 20 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 300 AM CDT
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     CENTRAL PITTSBURG

AT 216 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
ASHLAND...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...MCALESTER...ASHLAND...HAYWOOD...
ALDERSON AND KREBS.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL.

LAT...LON 3486 9609 3501 9609 3512 9574 3490 9568
      3476 9609 3477 9610 3486 9610
TIME...MOT...LOC 0716Z 245DEG 25KT 3488 9604
Special weather statement, May 20, 2:17 AM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
217 AM CDT THU MAY 20 2010

OKZ076-200800-
LE FLORE OK-
217 AM CDT THU MAY 20 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 300 AM CDT
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     SOUTHERN LE FLORE

AT 217 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTHEAST OF WHITESBORO TO 2 MILES EAST OF
WHITESBORO TO 5 MILES SOUTH OF WHITESBORO...MOVING EAST AT 25 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...BIG
CEDAR...MUSE AND WHITESBORO.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.

LAT...LON 3460 9494 3469 9494 3469 9495 3471 9495
      3483 9494 3480 9445 3458 9446 3451 9445
TIME...MOT...LOC 0717Z 268DEG 23KT 3479 9482 3470 9484
          3462 9489

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 7:01 PM CDTTornado WarningTSACreek, Pawnee44 min
May 19, 7:03 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee, Pittsburg57 min
May 19, 7:22 PM CDTTornado WarningTSACreek, Okmulgee, Tulsa, Wagoner53 min
May 19, 7:35 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore55 min
May 19, 7:41 PM CDTTornado WarningTSACreek, Osage, Pawnee49 min
May 19, 7:49 PM CDTFlash Flood WarningTSACreek6 hr
May 19, 7:51 PM CDTAreal Flood AdvisoryTSAOsage, Pawnee84 min
May 19, 7:58 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee, Tulsa62 min
May 19, 8:01 PM CDTSevere Thunderstorm WarningTSACherokee, McIntosh, Muskogee, Sequoyah, Wagoner59 min
May 19, 8:10 PM CDTTornado WarningTSACreek50 min
May 19, 8:13 PM CDTTornado WarningTSACreek, Muskogee, Okmulgee, Tulsa, Wagoner47 min
May 19, 8:14 PM CDTFlash Flood WarningTSATulsa6 hr
May 19, 8:24 PM CDTTornado WarningTSACreek, Okfuskee54 min
May 19, 8:30 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa30 min
May 19, 8:47 PM CDTSevere Thunderstorm WarningTSACherokee, Muskogee, Wagoner58 min
May 19, 8:50 PM CDTFlash Flood WarningTSARogers, Wagoner6 hr
May 19, 8:54 PM CDTSevere Thunderstorm WarningTSACreek, Mayes, Muskogee, Okmulgee, Osage, Rogers and 2 more66 min
May 19, 8:57 PM CDTTornado WarningTSACherokee, Muskogee18 min
May 19, 8:57 PM CDTTornado WarningTSARogers, Tulsa, Wagoner48 min
May 19, 9:00 PM CDTSevere Thunderstorm WarningTSACreek, McIntosh, Okfuskee, Okmulgee, Pittsburg60 min
May 19, 9:06 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa29 min
May 19, 9:07 PM CDTTornado WarningTSAMcIntosh, Okfuskee, Okmulgee23 min
May 19, 9:23 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okfuskee, Okmulgee67 min
May 19, 9:28 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee62 min
May 19, 9:40 PM CDTTornado WarningTSACherokee, Delaware, Mayes, Rogers, Wagoner50 min
May 19, 9:47 PM CDTAreal Flood AdvisoryTSACherokee, Delaware, Mayes, Muskogee, Rogers, Wagoner88 min
May 19, 9:47 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes, Muskogee, Sequoyah and 1 more58 min
May 19, 9:58 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah45 min
May 19, 10:01 PM CDTFlash Flood WarningTSACherokee, Delaware, Mayes, Muskogee, Rogers, Wagoner6 hr
May 19, 10:26 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee64 min
May 19, 10:37 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Sequoyah53 min
May 19, 10:37 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha53 min
May 19, 10:49 PM CDTAreal Flood AdvisoryTSAAdair116 min
May 19, 10:53 PM CDTFlash Flood WarningTSAMcIntosh, Muskogee6 hr
May 19, 11:25 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg35 min
May 19, 11:38 PM CDTSevere Thunderstorm WarningTSALatimer, Pushmataha67 min
May 19, 11:43 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Sequoyah62 min
May 19, 11:45 PM CDTSpecial Weather StatementTSALeFlore30 min
May 19, 11:46 PM CDTFlash Flood WarningTSAAdair, Haskell, LeFlore, Sequoyah6 hr
May 20, 12:20 AM CDTSpecial Weather StatementTSAPittsburg25 min
May 20, 12:24 AM CDTFlash Flood WarningTSAHaskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 1 more6 hr
May 20, 12:33 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Sequoyah57 min
May 20, 12:40 AM CDTSpecial Weather StatementTSALatimer35 min
May 20, 1:13 AM CDTSpecial Weather StatementTSALeFlore32 min
May 20, 1:18 AM CDTSpecial Weather StatementTSALatimer27 min
May 20, 1:27 AM CDTAreal Flood WarningTSACreek4 hr
May 20, 1:30 AM CDTSevere Thunderstorm WarningTSALatimer, LeFlore, Pushmataha45 min
May 20, 2:01 AM CDTAreal Flood WarningTSATulsa4 hr
May 20, 2:16 AM CDTSpecial Weather StatementTSAPittsburg44 min
May 20, 2:17 AM CDTSpecial Weather StatementTSALeFlore43 min
May 20, 2:29 AM CDTAreal Flood WarningTSARogers, Wagoner4 hr
May 20, 3:17 AM CDTRiver Flood WarningTSACreek30 hr
May 20, 3:51 AM CDTAreal Flood WarningTSACherokee, Delaware, Mayes, Muskogee, Rogers, Wagoner4 hr
May 20, 4:21 AM CDTSpecial Weather StatementTSAPittsburg24 min
May 20, 5:00 AM CDTAreal Flood WarningTSAMcIntosh, Muskogee4 hr
May 20, 5:38 AM CDTAreal Flood WarningTSAAdair, Haskell, LeFlore, Sequoyah4 hr
May 20, 5:40 AM CDTSpecial Weather StatementTSALeFlore35 min
May 20, 6:26 AM CDTAreal Flood WarningTSAHaskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 1 more4 hr
May 20, 7:39 AM CDTAreal Flood WarningTSACherokee, Muskogee4 hr
May 20, 8:19 AM CDTRiver Flood AdvisoryTSACherokee19 hr
May 20, 8:28 AM CDTRiver Flood WarningTSAOttawa18 hr
May 20, 8:55 AM CDTAreal Flood WarningTSAMcIntosh, Muskogee4 hr
May 20, 10:25 AM CDTAreal Flood WarningTSALatimer, LeFlore, Pittsburg, Pushmataha6 hr
May 20, 11:08 AM CDTFlash Flood WarningTSAChoctaw, Pushmataha4 hr

Nearby

River Flood Warnings in Oklahoma, 2010Every river flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.